# SDR IPXA2022061083009

- Difficulty date: June 9, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,217 hours, 24,381 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  A/C OOS,  LE SLAT DISAG WHEN CONFIGURING TO FLAP 1.  PROCEDED TO HOLD & WORK CHK LIST. CHK LIST LED US TO LE SLAT ASYM CK LIST. ENDED UP WITH FLAP 20 LANDING WITH LE SLATS IN UP POSITION. DECL'D EMERG. LANDED AT MIN FUEL DUE TO EXTENDED VECTORS TO 35L.FOUND SLAT PDU OUT OF RIG PERFORMED SLAT PDU MECHANICAL RIG HYDRAULIC RIG & POSITION TRANSMITTER ADJUSTMENT IAW B757 AMM 21 81 07 424 027 ALL OPS CHECK GOOD AT THIS TIME.
